# SDR YENA20090310025

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 18,945 hours, 6,609 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B040000
- Part serial: 06277
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 11,550 hours, 4,082 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CLIMB DUAL ENGINE BLEED FAULT APPEARED ON ECAM.  AIRCRAFT RETURNED TO BASE NO EMERGENCY WAS DECLARED.  NR 1 ENGINE FAN AIR THERMOSTAT WAS REPLACED IAW MM 36-11-43, ALSO NR 2 ENGINE THERMOSTAT FILTER WAS REPLACED.  HIGH POWER  ENGINE RUN WAS PERFORMED IAW MM 72-00-00, ALL CHECKED OK.
